# SDR SWAA2022032149811

- Difficulty date: September 17, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 55,901 hours, 32,845 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ZONE #2 LEADING EDGE FASTENER; HOLE #8(NUMBERED FROM THE PYLON TO THE FUSELAGE) HAS A CRACK INDICATION IN THE SKIN ONLY. VERIFIED WITH NDT INSPECTION OF HOLE PER BOEING NDT MANUAL PART 6 51-00-00 PROC.23 AND PART6; 53-30-00 PROC.4. HOLE IS CURRENTLY REAMED TO .262. / REPAIRED PER EA#1-757-16556; AND EO #14084-57. SEE BOTH EA AND EO FOR ALL COMPLETED WORK AND SIGN-OFF.
